# SDR SWIA202081751810

- Difficulty date: July 31, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 14,533 hours, 7,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN R/H BEAM FR.89-90.   REMOVED AND REPLACED R/H BEAM BETWEEN  FR.89-90 PER SRM
